# SDR AALA202008039004

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,851 hours, 8,471 cycles
- Engine: Iae V2533A5
- Engine time: 21,851 hours, 8,471 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unserviceable
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY FL 210 RIGHT ENGINE BEGAN TO STALL, LOUD BANGING NOISES, EGT EXCEEDED, ECAM DIRECTED A SHUTDOWN, DECLARED EMERGENCY LANDED ASAP IN CLT. DFDR DOWNLOAD WAS ACCOMPLISHED AND CONFIRMED ENGINE STALL AND OVERTEMPERATURE WITH A MAX OF 766 DEGREES AND A TIME OF OVER LIMIT OF 29 SECONDS. E2 PS3 DROPPED OFF APPROXIMATELY 90 SECONDS BEFOER ENGINE OVERTEMPED. 7TH STAGE BOROSCOPE INSPECTION SHOWED UNSERVICEABLE DAMAGE FOUND TO MULTIPLE COMPRESSOR BLADES. REMOVED AND REPLACED #2 ENGINE IAW V2500 ENGINE CHANGE J/C 26L40071004.
